Alert archive / Ohio / Gale Warnings in 2008
Gale Warning 15, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Sep 14, 2008, 2:25 PM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 2:25 PM EDT (18:25 UTC)
- Expired
- Sep 15, 2008, 4:00 AM EDT
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
115 WHUS71 KCLE 141825 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 225 PM EDT SUN SEP 14 2008 LEZ142>144-150230- /O.UPG.KCLE.SC.Y.0055.080914T2000Z-080915T1200Z/ /O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 225 PM EDT SUN SEP 14 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS. THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LEZ145>149-150230- /O.UPG.KCLE.SC.Y.0055.080914T2000Z-080915T1600Z/ /O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 225 PM EDT SUN SEP 14 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS. THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LEZ162>169-150230- /O.NEW.KCLE.GL.W.0015.080914T1825Z-080915T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 225 PM EDT SUN SEP 14 2008 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. THE REMNANTS OF IKE WILL MOVE QUICKLY NORTHEAST ACROSS EXTREME WESTERN LAKE ERIE INTO ONTARIO CANADA EARLY THIS EVENING. GUSTY WINDS FROM THE SOUTHWEST WILL INCREASE QUICKLY TO 35 KNOTS ON LAKE ERIE CREATING HAZARDOUS CONDITIONS FOR MARINERS. THE WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TO BELOW GALE FORCE AS THE STORM SYSTEM MOVES RAPIDLY NORTHEAST AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LOMBARDY
2 follow-up statements
245 WHUS71 KCLE 150355 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1155 PM EDT SUN SEP 14 2008 LEZ142>144-162>164-151200- /O.NEW.KCLE.LO.Y.0006.080915T0355Z-080915T1300Z/ /O.CON.KCLE.GL.W.0015.000000T0000Z-080915T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1155 PM EDT SUN SEP 14 2008 ...LOW WATER ADVISORY IN EFFECT UNTIL 9 AM EDT MONDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. THE STRONG WINDS WERE CAUSED BY THE REMNANTS OF IKE THAT MOVED ACROSS THE AREA. THE WINDS WILL DECREASE OVERNIGHT. THESE GALE FORCE WINDS HAVE CAUSED THE WATER LEVEL TO DROP JUST BELOW THE CRITICAL MARK FOR SAFE NAVIGATION ON THE WEST END OF LAKE ERIE. AT 11 PM THE WATER LEVEL WAS 3 INCHES BELOW LOW WATER DATUM WHICH IS JUST BELOW THE CRITICAL MARK. THE WATER LEVEL COULD DROP TO 6 INCHES BELOW THE CRITICAL MARK BEFORE RISING ABOVE THE CRITICAL MARK. MARINERS NEED TO CHECK THE LASTEST WATER LEVELS WHEN NAVIGATING ON THE WEST END OF THE LAKE DURING THE EARLY MORNING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ145>149-165>169-150800- /O.CON.KCLE.GL.W.0015.000000T0000Z-080915T0800Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1155 PM EDT SUN SEP 14 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. THE GALE FORCE WINDS WILL SLOWLY DECREASE OVERNIGHT. THE REMNANTS OF IKE WAS THE CAUSE FOR THE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIELTYKA
544 WHUS71 KCLE 150824 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 424 AM EDT MON SEP 15 2008 LEZ142>144-162>164-151300- /O.EXP.KCLE.GL.W.0015.000000T0000Z-080915T0800Z/ /O.CON.KCLE.LO.Y.0006.000000T0000Z-080915T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 424 AM EDT MON SEP 15 2008 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. WATER LEVELS AS OF 4 AM WERE BEGINNING TO RISE BACK TO NEAR THE LOW WATER DATUM. EXPECT TO SEE WATER LEVELS SLOSH OVER THE NEXT FEW HOURS FROM 3 INCHES BELOW LOW WATER DATUM BACK UP TO ABOVE THE CRITICAL MARK BY 9 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS NEED TO CHECK THE LATEST WATER LEVELS WHEN NAVIGATING ON THE WEST END OF THE LAKE DURING THE EARLY MORNING HOURS. && $$ LEZ145>149-151400- /O.EXP.KCLE.GL.W.0015.000000T0000Z-080915T0800Z/ /O.NEW.KCLE.SC.Y.0056.080915T0824Z-080916T0200Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 424 AM EDT MON SEP 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. WEST TO NORTHWEST WINDS WILL CONTINUE AT 10 TO 20 KNOTS THROUGH THE DAY. WAVES OF 8 TO 10 FEET THAT REMAIN FROM THE STRONG WINDS LAST NIGHT WILL GRADUALLY SUBSIDE. EXPECT TO SEE WAVES OF 4 TO 6 FEET BY LATE AFTERNOON SUBSIDING TO 2 TO 4 FEET AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ165>169-150930- /O.EXP.KCLE.GL.W.0015.000000T0000Z-080915T0800Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 424 AM EDT MON SEP 15 2008 ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. THE REMNANTS OF HURRICANE IKE ARE WELL EAST OF THE AREA. WEST TO NORTHWEST WINDS WILL BE 15 TO 25 MPH OVER THE EAST OF THE LAKE THROUGH MID MORNING DECREASING TO 10 TO 20 MPH. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Sep 14, 1:18 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 14, 1:18 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
118 PM EDT SUN SEP 14 2008
.SYNOPSIS...
A COLD FRONT LOCATED FROM MICHIGAN TO MISSOURI WILL MOVE EASTWARD
ACROSS NORTHERN OHIO THROUGH MIDNIGHT TONIGHT. THE REMNANTS OF
HURRICANE IKE WILL MOVE ALONG THIS FRONT AND RACE NORTH ACROSS
LAKE ERIE THIS EVENING. DRIER AIR WILL FILTER INTO NORTHERN OHIO
ON MONDAY AND REMAIN THROUGH THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
VERY WARM AND UNSEASONABLY HUMID. ILN 12Z SOUNDING POSTED A FCST MAX
TEMP OF 92F AND GUIDANCE REMAINS VERY WARM SO WILL INCREASE MAX
TEMP FORECAST A CATEGORY. WIND FIELD AROUND IKE HAS MAINTAINED
AROUND 40 KNOTS. WITH FORWARD SPEED OF IKE INCREASING TO ALMOST 40
MPH WIND GUSTS OF 40 MPH ALMOST A CERTAINTY WEST OF I-71 AND NEAR
THE LAKESHORE BY MID TO LATE AFTERNOON OR EARLY EVENING. LITTLE
DIRECTIONAL SHEAR AND THE WARM WEATHER WILL ALLOW FOR DECENT
MIXING OVER THE LAND (NOT SO MUCH OVER THE LAKE). WIND ALOFT STILL
PROGGED TO 50 TO 55 KNOTS BY EARLY TONIGHT AND CONCERNED THAT
CONVECTIVE SHOWERS/STORMS THAT DEVELOP WILL BRING DOWN ADDITIONAL
WIND SO POSTED A WIND ADVISORY. MOST OF THE AREA SHOULD NOT SEE
WIND WARNING CRITERIA AND WE WOULD LIKELY POST SEVERE THUNDERSTORM
WARNINGS FOR THE STRONGER CELLS IF NECESSARY.
WILL CONTINUE TO MONITOR POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY
NW OHIO...BUT WITH THE TRACK OF IKE TO THE WEST OF THE AREA THE
HEAVIEST RAIN SHOULD ALSO STAY WEST AND NORTH OF THE AREA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
THE STRONGEST THUNDERSTORMS SHOULD BE MOVING INTO THE EASTERN HALF
OF NORTHERN OHIO DURING THE EVENING AND EAST OF ERIE PA BEFORE MIDNIGHT.
STILL WILL SEE SOME LINGERING SHOWERS IN THE WAKE OF THE FRONT THAT
COULD REMAIN INTO MONDAY EVENING FOR LOCATIONS NEAR AND EAST OF
CLEVELAND. OTHERWISE EXPECT TO SEE COOLER CONDITIONS ON MONDAY
WITH CLOUDS ONLY GRADUALLY DECREASING THROUGH THE DAY. HIGHS ARE
EXPECTED TO BE IN THE 60S ACROSS THE REGION.
BY TUESDAY SURFACE HIGH PRESSURE WILL BE IN CONTROL WITH GRADUAL
WARMING INTO THURSDAY. HIGHS SHOULD BE VERY CLOSE TO SEASONAL
LEVELS. THERE IS A PIECE OF SHORTWAVE ENERGY THAT WILL PASS
ACROSS ONTARIO ON WEDNESDAY BUT BELIEVE ITS INFLUENCE WILL REMAIN
NORTH OF THE LAKE. HOWEVER SURFACE HIGH PRESSURE WILL BUILD IN
FROM CANADA IN THE WAKE OF THIS SHORTWAVE FOR THURSDAY.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
HIGH PRESSURE RIDGE IS STILL EXPECTED TO EXTEND THROUGH NEW
ENGLAND BACK INTO THE LOWER LAKES AND UPPER OHIO VALLEY FRIDAY AND
SATURDAY. FAIR AND MILD WEATHER SHOULD CONTINUE. WENT CLOSE TO
MOSGUID TEMPS WITH HIGHS IN THE LOWS 70S FAR EAST TO THE UPPER 70S
WEST. COOL FRIDAY NIGHT WITH LOWS IN THE UPPER 40S AND LOWER 50S.
&&
.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
IKE REMNANTS EXPECTED TO MOVE RATHER QUICKLY TO THE NORTHEAST AND
IS EXPECTED TO BE JUST NORTH OF LAKE ERIE BY 00Z THIS EVENING.
THIS MEANS WINDS WILL SHIFT QUICKLY TO WESTERLY THIS AFTERNOON AT
TOLEDO AND FINDLAY AND DURING THE NIGHT FROM WEST TO EAST ACROSS
THE REST OF THE FORECAST AREA.
BIG ISSUE WITH THIS SYSTEM IS THE WIND SPEEDS. WINDS GUSTING INTO
THE 30S ON THE EAST SIDE OF THE STORM WILL CONTINUE TO MOVE INTO
THE REGION AND WILL RAMP UP WINDS OVER THE NEXT SEVERAL HOURS.
WINDS WILL THEN QUICKLY DIMINISH OVERNIGHT AS THE LOW PULLS OUT TO
THE NORTHEAST.
OTHER ISSUE TO DEAL WITH IS THE RELATIVELY SHARP CUTOFF WITH THE
PRECIPITATION. BULK OF PRECIPITATION IS EXPECTED TO MOVE UP INTO
MICHIGAN WITH EASTERN EXTENT CLIPPING FINDLAY AND TOLEDO. I AM
GOING TO KEEP THE REST OF THE FORECAST AREA DRY THROUGH THE NEXT
24 HOURS. A FEW LIGHT SHOWERS COULD GET INTO MANSFIELD AND
CLEVELAND BUT THIS SHOULD BE VERY BRIEF.
OUTLOOK...MVFR CIGS MAY LINGER THROUGH MUCH OF MONDAY AT CLEVELAND
AND ERIE WHILE VFR CONDITIONS EXPECTED ELSEWHERE. HIGH PRESSURE
AND VFR CONDITIONS WILL BEGIN TO BUILD IN FOR TUESDAY INTO
THURSDAY.
&&
.MARINE...
REMNANTS OF IKE MOVE NORTHEAST PASSING JUST NORTH OF THE LAKE EARLY
TONIGHT. WAVES WILL INCREASE TO 3 TO 5 FEET LATER TODAY AND TO 6 TO
10 FEET TONIGHT AND EARLY MONDAY. WENT WITH SMALL CRAFT ADVISORY FOR
THE NEARSHORE WATERS FOR LATER THIS AFTERNOON INTO MONDAY MORNING.
KEPT WINDS JUST BELOW GALE FORCE BUT POSSIBLE THAT WINDS COULD REACH
GALES FOR PERIOD THIS EVENING OR EARLY TONIGHT. WINDS WILL SHIFT TO
THE WEST AND NORTHWEST TONIGHT DIMINISHING LATE TONIGHT AND MONDAY
AS THE LOW MOVES WELL TO THE NORTHEAST. SCA LIKELY CONTINUING IN
CENTRAL AND EASTERN AREAS THROUGH MONDAY MORNING POSSIBLY HAVING TO
BE EXTENDED THROUGHOUT THE DAY. HIGH PRESSURE RIDGE WILL THEN EXTEND
OVER THE LAKE MONDAY NIGHT THROUGH WEDNESDAY GENERALLY PROVIDING
LIGHT AND VARIABLE WINDS. A WEAK COLD FRONT MAY DROP SOUTH ACROSS
THE LAKE WEDNESDAY NIGHT WITH HIGH PRESSURE QUICKLY BUILDING IN ON
THURSDAY. NE FLOW ON THURSDAY WILL LIKELY MAKE LAKE CHOPPY FOR THE
NEARSHORE WATERS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR OHZ009>013-
019>022-029-030-047.
WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR OHZ003-006>008-
017-018-027-028-036-037.
WIND ADVISORY UNTIL 2 AM EDT MONDAY FOR OHZ014-089.
PA...WIND ADVISORY UNTIL 2 AM EDT MONDAY FOR PAZ001-002.
MARINE...SMALL CRAFT ADVISORY UNTIL 12 PM EDT MONDAY FOR LEZ145>149.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LEZ142>144.
&&
SYNOPSIS...MULLEN
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK/MULLEN
LONG TERM...RANDEL
AVIATION...LOMBARDY
MARINE...RANDELHazardous weather outlook, Sep 14, 11:14 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1114 AM EDT SUN SEP 14 2008 OHZ009>013-019>022-029-030-047-151515- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-HURON-MEDINA-SUMMIT-PORTAGE- RICHLAND-ASHLAND-KNOX- 1114 AM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE WIND ADVISORY. THE REMNANTS OF HURRICANE IKE WILL RACE NORTHWARD ALONG A COLD FRONT THAT WILL MOVE ACROSS NORTHERN OHIO LATE TODAY. STRONG WINDS JUST ABOVE THE SURFACE WILL INTERACT WITH SHOWERS AND THUNDERSTORMS THAT DEVELOP THIS AFTERNOON. THE STRONGEST THUNDERSTORMS MAY FORCE THE WINDS TO THE SURFACE CAUSING DAMAGE WITH GUSTS OF 50 MPH WITH ISOLATED GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AGAIN THIS AFTERNOON. PONDING OF WATER MAY OCCUR WITH SMALL STREAMS AND DRAINAGE DITCHES REACHING BANKFULL DURING THE HEAVIER RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ023-031>033-038-PAZ003-151515- TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-CRAWFORD PA- 1114 AM EDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE REMNANTS OF HURRICANE IKE WILL RACE NORTHWARD ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA THIS EVENING. STRONG WINDS JUST ABOVE THE SURFACE WILL INTERACT WITH SHOWERS AND THUNDERSTORMS THAT DEVELOP BY THIS EVENING. THE STRONGEST THUNDERSTORMS MAY FORCE THE WINDS TO THE SURFACE WITH ISOLATED GUSTS OF 50 TO 60 MPH. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AGAIN THIS AFTERNOON. PONDING OF WATER MAY OCCUR WITH SMALL STREAMS AND DRAINAGE DITCHES REACHING BANKFULL DURING THE HEAVIER RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ003-006>008-017-018-027-028-036-037-151515- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION- MORROW- 1114 AM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE WIND ADVISORY. THE REMNANTS OF HURRICANE IKE WILL RACE NORTHWARD ALONG A COLD FRONT THAT WILL MOVE ACROSS NORTHWEST OHIO LATE TODAY. STRONG WINDS JUST ABOVE THE SURFACE WILL INTERACT WITH THUNDERSTORMS THAT DEVELOP THIS AFTERNOON WITH WIND GUSTS TO 50 MPH POSSIBLE. THE STRONGEST THUNDERSTORMS MAY PRODUCE DAMAGE WITH ISOLATED WIND GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AGAIN THIS AFTERNOON. PONDING OF WATER MAY OCCUR WITH SMALL STREAMS AND DRAINAGE DITCHES REACHING BANKFULL DURING THE HEAVIER RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ014-089-PAZ001-002-151515- ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 1114 AM EDT SUN SEP 14 2008 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE WIND ADVISORY. THE REMNANTS OF HURRICANE IKE WILL RACE NORTHWARD ALONG A COLD FRONT THAT WILL MOVE ACROSS THE AREA THIS EVENING. WIND GUSTS TO 50 MPH ARE POSSIBLE. STRONG WINDS JUST ABOVE THE SURFACE WILL INTERACT WITH THUNDERSTORMS THAT DEVELOP BY THIS EVENING. THE STRONGEST THUNDERSTORMS MAY FORCE THE WINDS TO THE SURFACE CAUSING DAMAGE WITH ISOLATED GUSTS IN EXCESS OF 60 MPH. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AGAIN THIS AFTERNOON. PONDING OF WATER MAY OCCUR WITH SMALL STREAMS AND DRAINAGE DITCHES REACHING BANKFULL DURING THE HEAVIER RAINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-151515- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1114 AM EDT SUN SEP 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE REMNANTS OF HURRICANE IKE WILL RACE NORTHWARD ALONG A COLD FRONT THAT WILL MOVE ACROSS LAKE ERIE FROM WEST TO EAST FROM LATE THIS AFTERNOON THROUGH EARLY TONIGHT. STRONG WINDS JUST ABOVE THE SURFACE WILL INTERACT WITH THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING. THE STRONGEST THUNDERSTORMS MAY FORCE THE WINDS TO THE SURFACE WITH GUSTS IN EXCESS OF 50 KNOTS POSSIBLE. GALE FORCE WINDS MAY OCCUR ON LAKE ERIE TONIGHT IN THE WAKE OF THE REMNANTS OF IKE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 4:31 AM EDT | Small Craft Advisory | CLE | 10 hr | |
| Sep 14, 10:50 AM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 6 hr |
| Sep 14, 3:01 PM EDT | High Wind Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.